# SDR CWQR2015F00067

- Difficulty date: May 22, 2015
- Submitted: May 23, 2015
- Operation: General aviation
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 8,892 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: 99146821
- Part serial: 0848
- Condition: Chafed
- Location: Zone 500
- Part time: 2,828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON OPENING SEVERAL WING TANK PANELS, MECHANIC NOTICED CHAFING DAMAGE TO EJECTOR PUMP. UPON FURTHER INVESTIGATION, FOUND NUMEROUS LINES AND FITTING ASSOCIATED WITH THE FUEL EJECTOR PUMP TO ALSO BE CHAFING.  REPLACED.
